# SDR FDEA201411023455

- Difficulty date: November 2, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 85,977 hours, 34,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1180503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FIXED LE, BOTTOM PANEL LAND CRACKED JUST INBD FROM FUEL FILL VLV ACCESS PANEL, MARKED, APPROX AT STATION XORS 885.  INSTALLED REPAIR DOUBLER IAW SRM VOLUME I CHAPTER 57-10-00 FIGURE 49.
